Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 29 found articles
 
 
  Gaussian spectral rules for second order finite-difference schemes
 
 
Title: Gaussian spectral rules for second order finite-difference schemes
Author: Druskin, Vladimir
Knizhnerman, Leonid
Appeared in: Numerical algorithms
Paging: Volume 25 (2000) nr. 1-4 pages 139-159
Year: 2000
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 29 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands